BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Some examples of persistence in epidemiological models

Participants in the publication
A. Margheri (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
C. Rebelo (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Date of Publication
2003-06-01

Where published
Journal of Mathematical Biology

Publication Identifiers

Publisher
Springer Science and Business Media LLC

Volume
46
Number
6

Number of pages
6
Starting page
564
Last page
570

Document Identifiers
DOI - https://doi.org/10.1007/s00285-002-0193-3
URL - http://dx.doi.org/10.1007/s00285-002-0193-3


Export

APA
A. Margheri, C. Rebelo, (2003). Some examples of persistence in epidemiological models. Journal of Mathematical Biology, 46, 564-570. http://dx.doi.org/10.1007/s00285-002-0193-3

IEEE
A. Margheri, C. Rebelo, "Some examples of persistence in epidemiological models" in Journal of Mathematical Biology, vol. 46, pp. 564-570, 2003. 10.1007/s00285-002-0193-3

BIBTEX
@article{48092, author = {A. Margheri and C. Rebelo}, title = {Some examples of persistence in epidemiological models}, journal = {Journal of Mathematical Biology}, year = 2003, pages = {564-570}, volume = 46 }